# SDR SIMA20161109003

- Difficulty date: November 9, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,502 hours, 36,678 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: 66903
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMERGENCY LIGHT CONTACT MISSING.  INSTALLED CONTACT IAW SWPM 20-00-03.
